# SDR 2008UALA02666

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,762 hours, 11,327 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Part number: 408846
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT ON.  IMBALANCE OF 3000 POUNDS BETWEEN LEFT AND RIGHT TANKS WITH BOTH CROSSFEED.  SUPPLEMENTAL DATA UPDATE, RT FUELING SHUTOFF VALVE INOP.  REPLACED RT FUELING SHUTOFF VALVE, OPS CHECKED NORMAL.
